MathSciNet Relay Station
MathSciNet bibliographic data
MR1647912 42B20 (42B30)
Grafakos, Loukas; Stefanov, Atanas $L^p$ bounds for singular integrals and maximal singular integrals with rough kernels. Indiana Univ. Math. J. 47 (1998), no. 2, 455–469.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement